# SDR 9702889604

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION AND LOUD NOISE COMING FROM NOSE GEAR AREA AFTER TAKEOFF, FLIGHT RETURNED TO TVC AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED NOSE GEAR AND FOUND DOOR OPEN.  LATCHED AND SECURED DOOR.
